Y. Ariba, F. Gouaisbaut, A. Seuret, and D. Peaucelle, Stability Analysis of time-delay Systems via Bessel Inequality : A quadratic separation approach, Int. J. Robust Nonlin, vol.28, issue.5, pp.1507-1527, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01699172

G. A. Baker, Essentials of Padé Approximants, 1975.

D. Breda, S. Maset, and R. Vermiglio, Pseudospectral differencing methods for characteristic roots of delay differential equations, SIAM J SCI Comput, vol.27, issue.2, 2005.

D. Breda, S. Maset, and R. Vermiglio, Stability of linear delay differential equations : A numerical approach with Matlab, 2015.

E. Fridman, Introduction to Time-Delay Systems, Analysis and Control, 2014.

W. Gautschi, Orthogonal polynomials, quadrature, and approximation: Computational methods and software, Lecture Notes in Mathematics, vol.1883, pp.1-77, 2006.

G. H. Golub and C. F. Van-loan, Matrix Computations, 1989.

J. Gu, V. Chen, and . Kharitonov, , 2003.

K. Ito and R. Teglas, Legendre-Tau approximations for functional differential equations, SIAM Journal on Control and Optimization, vol.24, issue.4, pp.737-759, 1986.

. Gauthier-villars, , 1939.

J. , Matrix polynomials, similar operators, and the imaginary axis eigenvalues of a matrix delay equation, SIAM J. Control Optim, vol.53, issue.1, pp.399-413, 2015.

N. Olgac and R. Sipahi, An exact method for the stability analysis of time-delayed linear time-invariant (LTI) systems, IEEE Trans. on Automatic Control, vol.47, issue.5, pp.793-797, 2002.

L. Pekar and Q. Gao, Spectrum analysis of LTI continuous-time systems with constant delays: A literature overview of some recent results, IEEE Access, vol.6, pp.35457-35491, 2018.

J. Richard, Time delay systems: an overview of some recent advances and open problems, Automatica, vol.39, pp.1667-1694, 2003.

A. Seuret and F. Gouaisbaut, Hierarchy of LMI conditions for the stability analysis of time-delay systems, Systems and Control Letters, vol.81, pp.1-7, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01065142

P. Vyasarayani, Galerkin approximations for higher order delay differential equations, ASME J Comput Nonlin Dyn, vol.7, issue.3, 2012.

P. Vyasarayani, S. Subhash, and T. Kalmár-nagy, Spectral approximations for characteristic roots of delay differential equations, International Journal of Dynamics and Control, vol.2, issue.2, pp.126-132, 2014.